# SDR AU980521

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Part number: 3033260
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K, E

## Discrepancy

(AUS) LT ENGINE P3 DISCHARGE PIPE FRACTURED AT THE FLARED END ATTACHEDTO THE P3 FILTER.
